# SDR CHQA20140201036

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 32,350 hours, 26,953 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,480 hours, 21,134 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 1178054P
- Condition: Separated
- Location: Lt Mlg
- Part time: 10,580 hours, 9,752 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT NY CENTER INFORMED THEM OF A POSSIBLE TIRE SEPARATION ON TAKEOFF.  THE CREW DIVERTED TO KCMH & DID A FLY-BY ON THE CONTROL TOWER.  THE TOWER COULD NOT CONFIRM ANY DEFECTS.  THE ACFT LANDED WITHOUT INCIDENT.  THE MLG LT INBD TIRE SEPARATION WAS CONFIRMED ON THE GND.  REPLACED THE LT INBD WHEEL ASSEMBLY & COMPLIED WITH THE TIRE SEPARATION INSPECTION.  ALL PARTS THAT WERE DAMAGED DUE TO THE TIRE SEPARATION WERE REPAIRED OR REPLACED.
